Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 30, 2014, 7:49 PM MDT for El Paso County, Colorado. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2014, 7:49 PM MDT (01:49 UTC)
- Expired
- Jun 30, 2014, 9:15 PM MDT
- In force
- 86 min
- Issued by
- NWS Pueblo, CO
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 26 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 2690 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -111 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
491
WWUS85 KPUB 010149
SPSPUB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
749 PM MDT MON JUN 30 2014
COZ081>086-089-010315-
CROWLEY COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-PIKES PEAK ABOVE 11000 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
749 PM MDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CROWLEY...
NORTHEASTERN PUEBLO...SOUTHEASTERN TELLER...EL PASO AND NORTHEASTERN
FREMONT COUNTIES UNTIL 915 PM MDT...
AT 746 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING SHOWERS AND THUNDERSTORMS OVER SOUTHERN EL PASO
COUNTY...WITH THE STRONGEST STORMS 8 MILES NORTHWEST OF MIDWAY...OR
12 MILES SOUTH OF COLORADO SPRINGS AS WELL AS 2 MILES TO THE
SOUTHEAST OF SCHRIEVER AIR FORCE BASE. THESE STORMS WERE MOVING TO
THE EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...MANITOU SPRINGS...SCHRIEVER AFB...FORT
CARSON...SECURITY-WIDEFIELD...CIMARRON HILLS...MIDWAY...TRUCKTON...
PETERSON AFB...RUSH...STRATMOOR...ELLICOTT...HANOVER...PINON...
SECURITY...YODER AND PUEBLO DEPOT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3820 10403 3838 10450 3836 10450 3839 10451
3861 10513 3883 10505 3901 10406
TIME...MOT...LOC 0146Z 270DEG 19KT 3867 10489
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 30, 3:41 PM MDT, 4 hours 8 minutes earlier.
Area forecast discussion, Jun 30, 3:41 PM MDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 341 PM MDT MON JUN 30 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 257 PM MDT MON JUN 30 2014 ...HOT WITH ISOLATED DRY THUNDERSTORMS THIS EVENING...THEN COOLER WEATHER FOR TUESDAY... INITIAL PUSH OF THE FRONT MOVED THROUGH SOUTHEAST CO THIS MORNING AND HAS STALLED OUT ALONG A LINE FROM PUEBLO...TO WALSENBURG TO KIM...SOUTHEASTWARD TO SPRINGFIELD. TO THE NORTH AND EAST OF THIS BOUNDARY...DEW POINTS HAVE COME UP INTO A MEAGER 30S AND 40S...AND TO THE SOUTH AND WEST OF THE BOUNDARY...DEW POINTS REMAIN IN THE TEENS AND 20S. THIS HAS YIELDED CRITICAL TO NEAR CRITICAL FIRE WEATHER CONDITIONS FOR THE MOUNTAINS AND VALLEYS...THOUGH WINDS HAVE BEEN STRONGEST ACROSS CHAFFEE AND LAKE COUNTIES WHERE CURRENT RED FLAG WARNING IS OUT. WIND SPEEDS HAVE BEEN GUSTY AT TIMES ELSEWHERE ACROSS THE MOUNTAINS...BUT A LITTLE SPOTTIER IN COVERAGE. HIGH BASED THUNDERSTORMS HAVE DEVELOPED ACROSS THE SAN LUIS VALLEY...AND ALONG THE FRONTAL BOUNDARY EXTENDING ACROSS THE PLAINS. WITH TEMPERATURES AROUND 100...AND INVERTED V SOUNDINGS...GUSTY WINDS UP TO 50 MPH AND DRY LIGHTNING WILL BE THE PRIMARY STORM THREATS...THOUGH COVERAGE OF DRY LIGHTNING APPEARS TOO LIMITED TO WARRANT A RED FLAG WARNING. TO THE SOUTHEAST OF BACA COUNTY...SOUTHERLY WINDS ARE ADVECTING 50S AND LOWER 60 DEW POINTS TOWARDS THE AREA...SO CAPES ARE HIGHER DOWN THAT WAY (UP TO 1000- 1500 J/KG)...AND COULD RESULT IN A MARGINAL STRONG TO SEVERE THUNDERSTORM IN EXTREME SOUTHEAST CORNER OF COLORADO. SECONDARY SURGE OF THE FRONT IS MAKING ITS PUSHING SOUTH OF THE PALMER DIVIDE ATTM...SHIFTING WINDS OUT OF THE NORTHEAST AND EVENTUALLY INCREASING DEW POINTS INTO 40S AND 50S OVERNIGHT. EXPECT HIGH BASED THUNDERSTORMS TO CONTINUE TO DEVELOP ALONG AND BEHIND THIS BOUNDARY AS IT CONTINUES DROPPING SOUTHWARD THROUGH THE PLAINS THIS EVENING. THERE MAY BE A LULL LATER THIS EVENING BEHIND THE BOUNDARY...THEN WAA OVERTOP FRONTAL BOUNDARY MAY GEN UP ANOTHER ROUND OF ISOLATED THUNDERSTORMS ACROSS THE SOUTHEAST PLAINS. HIGH RES SHORT RANGE MODELS HAVE BEEN CONSISTENTLY DOING THIS...THOUGH ITS POSITION ACROSS THE PLAINS VARIES FROM RUN TO RUN. WILL CARRY HIGHEST POPS ACROSS THE SOUTHEAST CORNER WHERE NORTHERN EDGE OF DEVELOPING MCS IS LIKELY TO AFFECT THIS AREA...WITH ISOLATED POPS FARTHER NORTH. AS UPSLOPE FLOW SETS IN TONIGHT...EXPECT STRATUS TO DEVELOP ALONG THE LOWER EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS AND PORTIONS OF THE SOUTHEAST PLAINS TOWARDS MORNING. ON TUESDAY...MOISTURE STARTS TO DECREASE BEHIND THE FRONT...AS TAIL END OF UPPER TROF WILL BE GLANCING BY TO THE NORTHEAST EARLY IN THE DAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS THE MOUNTAINS DURING THE AFTERNOON...BUT SE PLAINS WILL REMAIN CAPPED. DEPENDING ON HOW MUCH MOISTURE REMAINS POOLED UP ACROSS THE SOUTHEAST MOUNTAINS...WILL DETERMINE AVAILABLE CAPE FOR AFTERNOON THUNDERSTORMS...WHICH IN TURN WILL DETERMINE EXTENT OF HEAVY RAINFALL POTENTIAL. BASED ON LATEST RUNS...LOOKS LIKE DEW POINTS WILL FALL OFF INTO THE LOWER 40S WHICH WILL KEEP CAPE VALUES UNDER 1000 J/KG. BURN SCARS WILL HAVE TO BE MONITORED CLOSELY SHOULD A STRONGER STORM IMPACT THESE AREAS...BUT FOR NOW THREAT DOES NOT LOOK ALL THAT HIGH. TEMPERATURES ON TUESDAY WILL BE AROUND 20 DEGREES COOLER THAN THOSE OF TODAY ACROSS THE SOUTHEAST PLAINS. -KT .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 257 PM MDT MON JUN 30 2014 ...SHOWERS AND STORMS BECOMING MORE FREQUENT... THE EXTENDED LOOKS FAIRLY TRANQUIL...A TYPICAL PATTERN FOR JULY. HIGH PRESSURE WILL BE CENTERED OVER NM FOR MUCH OF THE PERIOD AS THE RIDGE BECOMES ESTABLISHED BETWEEN TROUGHS OVER THE PACNW AND ERN CANADA. BASICALLY...WE WILL BE UNDER WEAK FLOW ALOFT WHICH WILL KEEP THE FIRE DANGER MINIMAL...AND BRING THE AREA SOME MODEST SUBTROPICAL MOISTURE AS A WEAK MONSOONAL PATTERN SETS UP LATE THIS WEEK. NOT MUCH TO DISTINGUISH ONE DAY FROM THE REST AS WE MOVE PAST TUESDAY...BUT RIGHT NOW IT LOOKS LIKE THE BEST PRECIP CHANCES WILL COME LATE THU AFTERNOON OR EVE. WED COULD SEE SOME LOCALLY HEAVY SHOWERS OR STORMS...BUT MAINLY OVER THE MTS. THU BRINGS SLIGHTLY BETTER MID LEVEL MOISTURE UP FROM THE SOUTH...SO COULD SEE A LITTLE BETTER OVERALL COVERAGE ON THU. THIS DAILY PATTERN OF CONVECTION SHOULD CONTINUE INTO NEXT WEEKEND AND BEYOND. RIGHT NOW IT DOES NOT LOOK LIKE A STRONG MONSOON...BUT IT IS STILL PRETTY EARLY IN THE SEASON. TEMPS SHOULD SLOWLY REBOUND FROM THE 80S OVER THE PLAINS WED...TO THE LOW-MID 90S FOR THE END OF THE WEEK...AND POSSIBLY WARMER BY NEXT WEEKEND AS THE RIDGE BEGINS SHIFTING EWD. GFS MEX GUIDANCE LOOKS A BIT TOO WARM FOR THE EXTENDED...GIVEN THE INCREASED MOISTURE...SO STUCK CLOSER TO THE ENSEMBLE TEMPS WHICH ARE CLOSER TO THE ECMWF MOS FIGURES. ROSE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 257 PM MDT MON JUN 30 2014 A COLD FRONT WILL DROP THROUGH THE SOUTHEAST PLAINS THIS EVENING SHIFTING WINDS OUT OF THE NORTHEAST AT 15 TO 30 KTS THROUGH THE EVENING. ISOLATED HIGH BASED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING WHICH COULD PRODUCE SOME ERRATIC GUSTY WINDS UP TO 50 MPH AND LIGHTNING. THESE COULD IMPACT ALL THREE TAF SITES. AS MOISTURE SPREADS BACK WESTWARD IN EASTERLY WINDS OVERNIGHT...VFR TO MVFR STRATUS WILL DEVELOP ACROSS THE LOWER EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS AND ADJACENT PLAINS...INCLUDING THE KCOS AND KPUB TAF SITES. STRATUS WILL BREAK BY 18Z AT BOTH TAF SITES. ISOLATED TO SCATTERED -TSRA WILL DEVELOP ACROSS THE MOUNTAINS BY AFTERNOON...THOUGH THESE WILL LIKELY DIMINISH AS THEY MOVE TO THE SOUTHEAST INTO THE ADJACENT PLAINS. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR COZ220. && SHORT TERM...KT LONG TERM...ROSE AVIATION...KT
Hazardous weather outlook, Jun 30, 11:31 AM MDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1131 AM MDT MON JUN 30 2014 COZ058>089-093>099-011745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1131 AM MDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE LA GARITA AND EASTERN SAN JUAN MOUNTAIN RANGES THIS AFTERNOON WITH LIGHTNING AND GUSTY OUTFLOW WIND GUSTS TO 40 MPH POSSIBLE. MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS FORECAST TO DEVELOP ACROSS THE EASTERN MOUNTAINS BY THIS AFTERNOON AND SPREAD EAST ACROSS THE PLAINS THROUGH THIS EVENING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LIGHTNING...AND OUTFLOW WIND GUSTS TO NEAR 45 MPH. ONE OR TWO STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER BACA COUNTY THIS EVENING AND OVERNIGHT WHERE BETTER MOISTURE AND INSTABILITY WILL EXIST. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH MAY BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS THROUGH MIDNIGHT. THUNDERSTORM ACTIVITY WILL SHIFT SOUTH AND EAST OVERNIGHT...WITH A FEW LINGERING THUNDERSTORMS POSSIBLE ACROSS PORTIONS OF SOUTHEAST COLORADO INTO EARLY TUESDAY MORNING. LOW HUMIDITY VALUES COMBINED WITH BREEZY CONDITIONS WILL PRODUCE NEAR CRITICAL FIRE WEATHER CONDITIONS OVER LAKE AND CHAFFEE COUNTIES THIS AFTERNOON. EXTREME CAUTION IS ADVISED WITH ANY OUTDOOR BURNING ACTIVITIES OVER THE CENTRAL MOUNTAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE PERIOD. ON TUESDAY...STORMS WILL BE CONFINED MAINLY TO AREAS IN AND NEAR THE MOUNTAINS. THEN...THURSDAY THROUGH THE WEEKEND...THE CHANCE FOR STORMS WILL EXTEND OUT ONTO THE PLAINS. THE PRIMARY WINDOW FOR STORM DEVELOPMENT WILL BE THE AFTERNOON AND EVENING HOURS. PRIMARY STORM THREATS WILL BE LIGHTNING AND HEAVY RAIN. HOWEVER...A FEW STORMS COULD ALSO PRODUCE LARGE HAIL AND STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THE MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER BACA COUNTY LATE THIS AFTERNOON THROUGH MIDNIGHT. 31/44
In the hours before
Special weather statement, Jun 30, 4:43 PM MDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
443 PM MDT MON JUN 30 2014
COZ095>098-010015-
WESTERN KIOWA COUNTY CO-EASTERN KIOWA COUNTY CO-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
443 PM MDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR KIOWA...NORTHERN PROWERS AND
NORTHEASTERN BENT COUNTIES UNTIL 615 PM MDT...
AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING STRONG THUNDERSTORMS 10 MILES NORTH OF HASWELL...OR 18
MILES SOUTH OF AROYA...MOVING EAST-SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EADS...SHERIDAN LAKE...HARTMAN...HASWELL...BRANDON...NEEOSHE
RESERVOIR...NEEGRONDA RESERVOIR...TOWNER...CHIVINGTON...SWEETWATER
RESERVOIR AND QUEENS RESERVOIR.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3837 10345 3838 10345 3852 10336 3853 10317
3861 10317 3861 10205 3809 10205
TIME...MOT...LOC 2242Z 291DEG 28KT 3860 10323Local storm report, Jun 30, 5:49 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
549 PM MDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TORNADO 4 W SPRINGFIELD 37.41N 102.69W
06/30/2014 BACA CO EMERGENCY MNGR
MULITPLE REPORTS OF TOR / LANDSPOUT NEAR COUNTY RD Y
AND HYWY 287.
&&
PPSpecial weather statement, Jun 30, 6:37 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
637 PM MDT MON JUN 30 2014
COZ094-099-010130-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
637 PM MDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS AND
SOUTHWESTERN BACA COUNTIES UNTIL 730 PM MDT...
AT 636 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 15 MILES SOUTH OF KIM...OR 34 MILES NORTHEAST
OF DES MOINES...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN LAS
ANIMAS AND SOUTHWESTERN BACA COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3703 10340 3712 10336 3708 10303 3700 10307
3700 10342
TIME...MOT...LOC 0036Z 262DEG 37KT 3702 10329Local storm report, Jun 30, 6:50 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
650 PM MDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL CAMPO 37.10N 102.58W
06/30/2014 E1.75 INCH BACA CO LAW ENFORCEMENT
MULTIPLE REPORTS OF QUARTER TO GOLF BALL SIZED HAIL.
&&
PPLocal storm report, Jun 30, 6:55 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
655 PM MDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL CAMPO 37.10N 102.58W
06/30/2014 M0.88 INCH BACA CO TRAINED SPOTTER
&&
PPSpecial weather statement, Jun 30, 7:49 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
749 PM MDT MON JUN 30 2014
COZ081>086-089-010315-
CROWLEY COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-PIKES PEAK ABOVE 11000 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
749 PM MDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CROWLEY...
NORTHEASTERN PUEBLO...SOUTHEASTERN TELLER...EL PASO AND NORTHEASTERN
FREMONT COUNTIES UNTIL 915 PM MDT...
AT 746 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING SHOWERS AND THUNDERSTORMS OVER SOUTHERN EL PASO
COUNTY...WITH THE STRONGEST STORMS 8 MILES NORTHWEST OF MIDWAY...OR
12 MILES SOUTH OF COLORADO SPRINGS AS WELL AS 2 MILES TO THE
SOUTHEAST OF SCHRIEVER AIR FORCE BASE. THESE STORMS WERE MOVING TO
THE EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...MANITOU SPRINGS...SCHRIEVER AFB...FORT
CARSON...SECURITY-WIDEFIELD...CIMARRON HILLS...MIDWAY...TRUCKTON...
PETERSON AFB...RUSH...STRATMOOR...ELLICOTT...HANOVER...PINON...
SECURITY...YODER AND PUEBLO DEPOT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3820 10403 3838 10450 3836 10450 3839 10451
3861 10513 3883 10505 3901 10406
TIME...MOT...LOC 0146Z 270DEG 19KT 3867 10489The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:05 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 40 min |
| Jun 30, 6:18 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 87 min |
| Jun 30, 6:37 PM MDT | Special Weather Statement | PUB | 53 min | |
| Jun 30, 10:18 PM MDT | Special Weather Statement | PUB | El Paso | 87 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.